| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported that, after intraocular lens implantation surgery, the patient experienced blurry vision in all fields.Hence the lens was explanted and replaced with advanced technology intraocular lenses in a secondary procedure.The clinical reason for explant was under correct astigmatism/ incorrect iol selection additional information was requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).